CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Soliton formation and stability under the interplay between parity-time-symmetric generalized Scarf-II potentials and Kerr nonlinearity 期刊论文
PHYSICAL REVIEW E, 2020, 卷号: 102, 期号: 1, 页码: 11
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:24/0  |  Submit date:2020/09/23
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:35/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations  
Response to "Comment on 'Solitonic and chaotic behaviors for the nonlinear dust-acoustic waves in a magnetized dusty plasma'" [Phys. Plasmas 24, 094701 (2017)] 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2, 页码: 4
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Xie, Xi-Yang;  Wu, Xiao-Yu;  Wen, Xiao-Yong
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Fundamental solitons and dynamical analysis in the defocusing Kerr medium and -symmetric rational potential 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 91, 期号: 2, 页码: 853-861
Authors:  Li, Xin;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Nonlinear Schrodinger-like equation  PT-symmetric rational potential  Bright solitons  Interactions  Soliton excitations  
Solitonic and chaotic behaviors for the nonlinear dust-acoustic waves in a magnetized dusty plasma 期刊论文
PHYSICS OF PLASMAS, 2016, 卷号: 23, 期号: 5, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Xie, Xi-Yang;  Wu, Xiao-Yu;  Wen, Xiao-Yong
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Controlling temporal solitary waves in the generalized inhomogeneous coupled nonlinear Schrodinger equations with varying source terms 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 5, 页码: 19
Authors:  Yang, Yunqing;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Analytical three-dimensional bright solitons and soliton pairs in Bose-Einstein condensates with time-space modulation 期刊论文
PHYSICAL REVIEW A, 2009, 卷号: 80, 期号: 6, 页码: 5
Authors:  Yan, Zhenya;  Hang, Chao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
The application of the extending symmetry group approach in optical soliton communication 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 18, 页码: 3995-4008
Authors:  Ruan, HY;  Li, HJ;  Chen, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Exact soliton solutions to an averaged dispersion-managed fiber system equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 12, 页码: 919-926
Authors:  Li, B
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
nonlinear Schrodinger equation  dispersion-managed solitons  soliton propagation  solitons interaction  symbolic computation  
Elliptic function solutions of (2+1)-dimensional long wave - Short wave resonance interaction equation via a sinh-Gordon expansion method 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2004, 卷号: 59, 期号: 1-2, 页码: 23-28
Authors:  Yan, ZY
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
nonlinear wave equation  sinh-Gordon equation  Jacobi elliptic function  soliton solution